Alert archive / Michigan / Tornado Warnings in 2007
Tornado Warning 19, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Sep 7, 2007, 6:05 PM EDT for Oakland County, Michigan. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2007, 6:05 PM EDT (22:05 UTC)
- Expired
- Sep 7, 2007, 6:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Oakland County, MI
The radar
The Detroit radar (KDTX), 18 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.1 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDTX 072205 TORDTX MIC125-072245- /O.NEW.KDTX.TO.W.0019.070907T2205Z-070907T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 605 PM EDT FRI SEP 7 2007 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * TORNADO WARNING FOR... OAKLAND COUNTY IN SOUTHEAST MICHIGAN * UNTIL 645 PM EDT * AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR PONTIAC LAKE STATE RECREATION AREA...OR ABOUT 10 MILES WEST OF PONTIAC... MOVING EAST AT 30 MPH. * THE TORNADO WILL BE NEAR... PONTIAC BY 615 PM EDT... AUBURN HILLS...LAKE ORION AND 6 MILES SOUTH OF OXFORD BY 620 PM EDT... BALD MOUNTAIN STATE RECREATION AREA BY 625 PM EDT... ROCHESTER...ROCHESTER HILLS AND 6 MILES SOUTH OF LAKEVILLE BY 630 PM EDT... 9 MILES SOUTH OF LEONARD BY 635 PM EDT... AT 604 PM EDT...A FUNNEL CLOUD WAS OBSERVED WITH THIS STORM AT THE NATIONAL WEATHER SERVICE OFFICE IN WHITE LAKE. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. PEOPLE IN THE PROJECTED PATH OF THE TORNADO SHOULD SEEK SHELTER IMMEDIATELY. MOVE INSIDE A BASEMENT...OR A SMALL INTERIOR ROOM ON THE LOWEST FLOOR. LAT...LON 4289 8311 4263 8309 4264 8354 4286 8355 $$ RBP /
3 follow-up statements
000
WWUS53 KDTX 072216
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
615 PM EDT FRI SEP 7 2007
MIC125-072245-
/O.CON.KDTX.TO.W.0019.000000T0000Z-070907T2245Z/
OAKLAND MI-
615 PM EDT FRI SEP 7 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR OAKLAND
COUNTY...
AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO...LOCATED 7 MILES
NORTHWEST OF AUBURN HILLS...OR ABOUT 6 MILES NORTHWEST OF
PONTIAC...MOVING EAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
AUBURN HILLS BY 620 PM EDT...
LAKE ORION AND OXFORD BY 625 PM EDT...
BALD MOUNTAIN STATE RECREATION AREA AND 6 MILES NORTH OF ROCHESTER
HILLS BY 630 PM EDT...
ROCHESTER BY 635 PM EDT...
LAKEVILLE AND 7 MILES SOUTH OF LEONARD BY 640 PM EDT...
IF YOU ARE IN THE PATH OF A TORNADO...THE SAFEST PLACE IN A HOME OR
BUSINESS IS AN INTERIOR ROOM ON THE LOWEST FLOOR POSSIBLE. AVOID
WINDOWS.
LAT...LON 4269 8341 4279 8340 4289 8311 4282 8310
4281 8311 4280 8310 4263 8309
$$000
WWUS53 KDTX 072228
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
628 PM EDT FRI SEP 7 2007
MIC125-072245-
/O.CON.KDTX.TO.W.0019.000000T0000Z-070907T2245Z/
OAKLAND MI-
628 PM EDT FRI SEP 7 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR OAKLAND
COUNTY...
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BALD
MOUNTAIN STATE RECREATION AREA...OR ABOUT 10 MILES NORTHEAST OF
PONTIAC...MOVING EAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
LEONARD BY 635 PM EDT...
IF YOU ARE IN THE PATH OF A TORNADO...THE SAFEST PLACE IN A HOME OR
BUSINESS IS AN INTERIOR ROOM ON THE LOWEST FLOOR POSSIBLE. AVOID
WINDOWS.
LAT...LON 4271 8309 4275 8330 4279 8332 4289 8311
4282 8310 4282 8311 4280 8310
$$
RBP000
WWUS53 KDTX 072239
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
639 PM EDT FRI SEP 7 2007
MIC125-072249-
/O.EXP.KDTX.TO.W.0019.000000T0000Z-070907T2245Z/
OAKLAND MI-
639 PM EDT FRI SEP 7 2007
...THE TORNADO WARNING FOR OAKLAND COUNTY HAS EXPIRED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED AND EXITED THE COUNTY.
THUS...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4271 8309 4275 8330 4279 8332 4289 8311
4282 8310 4282 8311 4280 8310
$$
RBPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Sep 7, 4:08 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Sep 7, 4:08 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
408 PM EDT FRI SEP 7 2007
.SHORT TERM...THROUGH TONIGHT
COLD FRONT ASSOCIATED WITH THE STRONG SURFACE LOW OVER CENTRAL
ONTARIO CURRENTLY STRETCHES DOWN FROM EASTERN LAKE SUPERIOR BACK
ACROSS CENTRAL WISCONSIN. OUT AHEAD OF IT...STRONG SOUTH TO
SOUTHWEST FLOW CONTINUES TO TRANSPORT MOISTURE INTO SOUTHERN LOWER
MICHIGAN. MODEST CAPE VALUES SHOWN BY THE DTX SOUNDING AT 12Z WERE
NOT REALIZED AS EXTENSIVE CLOUD COVER REALLY HELD BACK SURFACE
HEATING AND LAPSE RATES...AND VERY FEW THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON AND EVENING. CUT BACK THUNDERSTORM MENTION
FOR THE AFTERNOON TO ISOLATED. SEVERE THREAT REMAINS LIMITED DUE TO
HAMPERED INSTABILITY...HOWEVER STRONG LLJ OVERHEAD DOES STILL
SUPPORT A WIND THREAT THIS AFTERNOON AND EVENING...AND NEW DTX VAD
WIND PROFILE IS SHOWING 50 KTS AT 4000 FEET. SHOWERS AND
THUNDERSTORMS THUS FAR HAVE NOT BEEN VERY EFFICIENT AT
TRANSPORTING THIS MOMENTUM TO THE SURFACE...WITH GUSTS GENERALLY
TOPPING OUT AT 30 KTS. WITH RADAR TRENDS DECREASING...OVERALL
ACTIVITY IT NOT ANTICIPATED TO INCREASE AS WE ARE PROBABLY USING
UP WHAT INSTABILITY WE DID HAVE OUT THERE.
WITH THE EXTENSIVE CLOUD COVER IN PLACE AFOREMENTIONED WINDS HAVE
NOT BEEN ALLOWED TO MIX TO THE SURFACE. SKIES ARE CLEARING OUT IN
THE WESTERN PORTION OF THE STATE...BUT BY THE TIME OUR CLOUD DECK
THINS OUT IT WILL BE TOO LATE TO GET MUCH HEATING/MIXING. IN LIGHT
OF THIS...HAVE DOWNGRADED ALL NEARSHORE GALE WARNINGS TO SMALL CRAFT
WARNINGS.
&&
.LONG TERM...SATURDAY THROUGH NEXT FRIDAY...
THROUGH MONDAY...
WEAK SURFACE RIDGE TO RESIDE OVER THE AREA SATURDAY...WITH CONSENSUS
SHOWING SOME MEASURE OF WAVING JUST SOUTH OF MICHIGAN SATURDAY NIGHT
AND SUNDAY. AT 500 MB...MEANWHILE...PERSISTING WEST TO SOUTHWEST
FLOW EXPECTED...AHEAD OF A PROGRESSIVE NORTHERN PLAINS SHORTWAVE
TROUGH REACHING THE GREAT LAKES REGION MONDAY.
ESPECIALLY THE GFS/WRFHEMI SHOW DEEP MOISTURE BUBBLING NORTHWARD INTO
MAINLY THE SOUTHERN COUNTIES SATURDAY NIGHT INTO SUNDAY...WITH
SOUTHERN COUNTIES LOCATED IN A TIGHT THETA E GRADIENT. THEN...A BIT
BETTER MODEL CONSENSUS DEPICTING MOISTURE INCREASING OVER THE ENTIRE
AREA AGAIN MONDAY.
LOW TO MID LEVEL OMEGA ASCENT OF SEVERAL UBAR/SEC SEEN BY MOST
MODELS SATURDAY NIGHT INTO SUNDAY IN SOUTHERN COUNTIES. ALSO...
OCCASIONAL WEAK LOW TO MID LEVEL QVECTOR CONVERGENCE...SURFACE WIND
CONVERGENCE...AND 305K ISENTROPIC ASCENT THROUGH MONDAY. LIMITED
INSTABILITY SEEN THROUGH THE WEEKEND...THOUGH...WITH LOW TO MID
LEVEL LAPSE RATES NOT IMPRESSIVE AT ALL.
AFTER MONDAY...
OPERATIONAL MODEL CONSENSUS...ALSO INCLUDING GFS MEAN ENSEMBLE FROM
00Z...SHOWS GRADUAL EVOLUTION OF LARGE 500 MB LOW VICINITY OF HUDSON
BAY WITH BROAD CYCLONIC FLOW SOUTHWARD OVER THE GREAT LAKES.
HOWEVER...THERE EXISTS CONSIDERABLE VARIATION AS TO DEGREE AND
TIMING OF WESTERN USA CUTOFF ENERGY GETTING PULLED INTO THE EASTERN
CIRCULATION AND TO THE EXTENT OF WEAK PERTURBATIONS IN GENERAL
RIDING THE SOUTHERN PERIPHERY OF THIS CIRCULATION.
AT THE SURFACE...VARIATIONS AMONG MODELS ARE ALSO ABUNDANT. RUN TO
RUN AS WELL AS MODEL TO MODEL DIFFERENCES MAKE FORECAST CONFIDENCE
CONSIDERABLY BELOW AVERAGE. THERE IS SOME CONSENSUS TOWARD A RIDGE
OVER MUCH OF THE GREAT LAKES REGION MONDAY NIGHT AND TUESDAY...BUT
OPERATIONAL MODELS AND GFS ENSEMBLE MEMBERS ARE WILDLY VARIANT WITH
RESPECT TO HOW MUCH WAVING WILL BUBBLE UP FROM THE SOUTHWEST INTO
THE FORECAST AREA. THIS WILL ALSO AFFECT TIMING AND BEHAVIOR OF COLD
FRONT COMING DOWN FROM THE NORTHWEST...AND TO THE EXTENT OF THE FRONT
LINKING UP WITH WAVING FROM THE SOUTH.
WILL GO WITH CONSENSUS IDEA OF LOW AND/OR COLD FRONT MOVING THROUGH
THE AREA BY THURSDAY...FOLLOWED BY HIGH PRESSURE BUILDING IN.
TEMPERATURES EXPECTED TO COOL OFF AFTER MID WEEK TO BELOW NORMAL
READINGS...TO HIGHS FROM THE MID 60S TO AROUND 70 AND LOWS MAINLY IN
THE 40S.
GIVEN THE UNCERTAINTY...WILL RETAIN SMALL CHANCE POPS MONDAY NIGHT
THROUGH WEDNESDAY NIGHT.
&&
.MARINE...
THE STRONG AREA OF LOW PRESSURE OVER CENTRAL ONTARIO WILL MOVE
QUICKLY NORTHEAST INTO NORTHERN QUEBEC TONIGHT. THE STRONG SURFACE
PRESSURE GRADIENT BETWEEN THIS LOW AND HIGH PRESSURE BUILDING IN
BEHIND A COLD FRONT THAT WILL MOVE THROUGH TONIGHT WILL KEEP WINDS
STRONG AND GUSTY THROUGH THE EARLY MORNING HOURS. SIGNIFICANT CLOUD
COVER HAS HAMPERED MIXING...AND WINDS ARE A LITTLE LIGHTER THAN
PREVIOUSLY ANTICIPATED. AS A RESULT...GALE WARNINGS FOR THE
NEARSHORE AREAS HAVE BEEN DROPPED IN FAVOR OF SMALL CRAFT WARNINGS.
STRONG COLD AIR ADVECTION BEHIND THE FRONT WILL LIKELY BE MORE
EFFICIENT AT MIXING DOWN HIGHER WIND SPEEDS ALOFT...SO WILL LEAVE
GALE WARNINGS IN EFFECT FOR THE OPEN WATER OF LAKE
HURON...ESPECIALLY THE NORTHERN END. THE GRADIENT IS FORECAST TO
RELAX FAIRLY QUICKLY OVER THE SOUTHERN GREAT LAKES IN
EVENING...HOWEVER THE GRADIENT WILL SUPPORT MENTION OF GALES INTO
EARLY SATURDAY MORNING OVER THE OPEN WATERS OF LAKE HURON.
&&
.PREV DISCUSSION...ISSUED 131 PM EDT FRI SEP 7 2007
AVIATION...
ROUND OF SHOWERS IS CURRENTLY MOVING OUT OF THE DETROIT
METRO AREA NOW...WITH A FAIRLY EXTENSIVE STRATUS DECK AROUND 2000 FT
MOVING ACROSS SOUTHEAST MI BEHIND IT. ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS IS WORKING ITS WAY ACROSS THE WESTERN PORTION OF THE
STATE...AND EXPECTED ARRIVAL TIME OF THESE STORMS IS 19Z FOR ALL
TAF SITES. BRIEF PERIODS OF HEAVY RAIN CAN BE EXPECTED...WITH
VISIBILITIES DROPPING INTO THE IFR CATEGORY. GUSTY WINDS WILL
CONTINUE THROUGH THE AFTERNOON...AND WILL BE ENHANCED BY PASSING
SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL PUSH THROUGH LATER
THIS EVENING...FLIPPING WINDS TO THE NORTH AND CLEARING OUT
MVFR...AND AT TIMES IFR...CEILINGS.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
GALE WARNING...ALL OPEN WATERS...UNTIL 5 AM SATURDAY.
LOW WATER ADVISORY...SAGINAW BAY...UNTIL MIDNIGHT SATURDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING SAGINAW BAY...UNTIL 5 AM SATURDAY.
LAKE ST CLAIR...
SMALL CRAFT ADVISORY...UNTIL 3 AM SATURDAY.
MI WATERS OF LAKE ERIE...
SMALL CRAFT ADVISORY...UNTIL 3 AM SATURDAY.
&&
SHORT TERM...OROW
LONG TERM....DWD
MARINE.......OROW
AVIATION.....OROW
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Sep 7, 4:50 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 450 PM EDT FRI SEP 7 2007 MIZ047-048-053-055-060>063-068>070-075-076-082-083-082100- MIDLAND-BAY-SAGINAW-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 450 PM EDT FRI SEP 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED EARLY TONIGHT...BUT SEVERE STORMS ARE NOT EXPECTED. A FEW STORMS...THOUGH...COULD STILL PRODUCE WIND GUSTS TO 50 MPH...ALONG WITH BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING. STORMS WILL GENERALLY MOVE TO THE NORTHEAST AT 40 MPH. A COLD FRONT WILL MOVE ACROSS THE STATE THIS EVENING...WITH THE POTENTIAL FOR THUNDERSTORMS ALONG AND IN ADVANCE OF THIS COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ALONG AND SOUTH OF M59 SATURDAY NIGHT AND SUNDAY AS A WAVE OF LOW PRESSURE TRACKS THROUGH THE OHIO VALLEY. AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY. AN INCREASED CHANCE FOR RIP CURRENTS WILL EXIST ALONG THE EASTERN SHORELINE OF SANILAC AND ST CLAIR COUNTIES SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. MIZ049-054-082100- HURON-TUSCOLA- 450 PM EDT FRI SEP 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED EARLY TONIGHT...BUT SEVERE STORMS ARE NOT EXPECTED. A FEW STORMS...THOUGH...COULD STILL PRODUCE WIND GUSTS TO 50 MPH...ALONG WITH BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING. STORMS WILL GENERALLY MOVE TO THE NORTHEAST AT 40 MPH. A COLD FRONT WILL MOVE ACROSS THE STATE THIS EVENING...WITH THE POTENTIAL FOR THUNDERSTORMS ALONG AND IN ADVANCE OF THIS COLD FRONT. AN INCREASED RISK OF RIP CURRENTS IS EXPECTED ON THE EAST SHORE OF SAGINAW BAY AND ALONG THE LAKE HURON SHORELINE FROM PORT AUSTIN TO HARBOR BEACH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN INCREASED CHANCE FOR RIP CURRENTS WILL EXIST ALONG THE EASTERN SHORELINE OF HURON COUNTY SATURDAY NIGHT. AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-082100- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 450 PM EDT FRI SEP 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TONIGHT GALE WARNINGS ARE IN EFFECT FOR TONIGHT ON THE OPEN WATERS OF LAKE HURON...WITH SMALL CRAFT ADVISORIES IN EFFECT ON ALL OTHER WATERS. AN INCREASED RISK OF RIP CURRENTS IS EXPECTED ON THE EAST SHORE OF SAGINAW BAY AND ALONG THE LAKE HURON SHORELINE FROM PORT AUSTIN TO HARBOR BEACH TONIGHT. A LOW WATER ADVISORY IS IN EFFECT THIS EVENING ON SAGINAW BAY. PLEASE REFER TO THE LATEST MARINE FORECASTS AND URGENT MARINE WEATHER MESSAGE FOR MORE DETAILS.../GLFLH/.../GLFSC/.../NSHDTX/... AND /MWWDTX/...AS WELL AS /MWSDTX/. ISOLATED THUNDERSTORMS ARE EXPECTED EARLY TONIGHT...BUT SEVERE STORMS ARE NOT EXPECTED. A FEW STORMS...THOUGH...COULD STILL PRODUCE WIND GUSTS TO 45 KNOTS...ALONG WITH BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING. STORMS WILL GENERALLY MOVE TO THE NORTHEAST AT 40 MPH. A COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING...WITH THE POTENTIAL FOR THUNDERSTORMS ALONG AND IN ADVANCE OF THIS COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SOUTH OF LEXINGTON SATURDAY NIGHT AND SUNDAY AS A WAVE OF LOW PRESSURE TRACKS THROUGH THE OHIO VALLEY. AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY. SMALL CRAFT ADVISORIES MAY AGAIN BE NEEDED SATURDAY NIGHT FOR PARTS OF THE LAKE HURON NEARSHORE WATERS...AGAIN GENERATING AN INCREASED CHANCE FOR RIP CURRENTS ALONG THE EASTERN SHORELINE OF THE THUMB. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. DWD YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 9:03 AM EDT | Low Water Advisory | DTX | 15 hr | |
| Sep 7, 5:32 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Oakland | 88 min |
Nearby
Tornado Warnings in Michigan, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.